# SDR HEER20170105757

- Difficulty date: December 11, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N149PH
- Make and model: Agusta AW139
- Aircraft serial: 41303
- Aircraft time: 3,669 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 3G3230V00332
- Part serial: 01134
- Condition: Open
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON 12-11-16, DURING BEFORE LANDING DECK- AT VK956 LEFT HAND AND RIGHT HAND LANDING GEAR UNDETERMINED.  PERFORMED EMERGENCY PROCEDURE FOR LANDING GEAR.  FOUND ACTUATOR DOWN SWITCH IS OPEN WITH ACTUATOR FULLY EXTENDED.
